# SDR CA090102002

- Difficulty date: December 24, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 4,435 hours
- Engine: Ge CF343B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE FLAP FAILED TO EXTEND AND THE AIRCRAFT DIVERTED WHERE THEY LANDED WITH THE FLAPS UP.  UPON INSPECTION FOUND THE FLAPS WOULD NOT MOVE AND WERE IN ASYMMETRIC CONDITION.  BOTH THE LT AND RT BDU WERE REPLACED AND THE FLAP SYSTEM TESTED SERVICEABLE.
